Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 261, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 19, 2009, 10:13 AM CST for Callaway County, Osage County, Missouri. It took effect at Nov 20, 2009, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2009, 10:13 AM CST (16:13 UTC)
- In effect from
- Nov 20, 2009, 12:00 AM CST
- Expired
- Nov 20, 2009, 10:13 AM CST
- In force
- 10 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Callaway County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Chamois (CMSM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 191613
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CST THU NOV 19 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-201613-
/O.NEW.KLSX.FL.W.0261.091120T0600Z-091122T0600Z/
/CMSM7.1.ER.091120T0600Z.091120T0600Z.091120T1800Z.NO/
1013 AM CST THU NOV 19 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR CHAMOIS
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER MIDNIGHT FRIDAY.
$$
MOC073-139-201612-
/O.NEW.KLSX.FL.W.0262.091119T1641Z-091122T2100Z/
/HRNM7.1.ER.091119T1641Z.091120T0600Z.091121T2100Z.NO/
1013 AM CST THU NOV 19 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 21.5 FEET BY FRIDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MISSOURI RIVER
CHAMOIS 17 16.10 17.0 16.8 16.2 15.0 12.5
HERMANN 21 20.82 21.5 21.2 20.5 19.3 17.02 follow-up statements
000
WGUS83 KLSX 200208
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-210208-
/O.CON.KLSX.FL.W.0261.091120T0600Z-091122T0600Z/
/CMSM7.1.ER.091120T0600Z.091120T0600Z.091120T1800Z.NO/
808 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT.
* AT 7:00 AM THURSDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AFTER
MIDNIGHT FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-210207-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T2136Z/
/GSCM7.1.ER.000000T0000Z.091120T1200Z.091123T0936Z.NO/
808 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM THURSDAY THE STAGE WAS 23.3 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.6 FEET FRIDAY
MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-210207-
/O.EXT.KLSX.FL.W.0262.000000T0000Z-091122T1200Z/
/HRNM7.1.ER.091119T1915Z.091120T0600Z.091121T1200Z.NO/
808 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN.
* AT 7:30 PM THURSDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY
FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MISSOURI RIVER
CHAMOIS 17 16.10 17.0 16.8 16.1 14.4 11.5
GASCONADE 22 E23.30 23.6 23.4 22.9 21.8 18.9
HERMANN 21 21.19 21.3 21.0 20.2 18.9 16.0000
WGUS83 KLSX 201613
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CST FRI NOV 20 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT.
&&
MOC027-151-201643-
/O.CAN.KLSX.FL.W.0261.000000T0000Z-091122T0600Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 AM CST FRI NOV 20 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM FRIDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 16.4 FEET. THE
RIVER WILL FALL TO 16.2 FEET BY SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
MISSOURI RIVER
CHAMOIS 17 16.40 16.2 15.3 13.7 11.0 9.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 19, 5:32 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Nov 19, 5:32 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 532 AM CST THU NOV 19 2009 .DISCUSSION... /453 AM CST THU NOV 19 2009/ WATER VAPOR IMAGERY SHOWS LARGE LOW PRES SYS RESPONSIBLE FOR CLOUDY AND DRIZZLY CONDITIONS OVER THE PAST FEW DAYS STARTING TO MOVE NE OUT OF MO. ECMWF/UKMET/GFS/GEM IN GOOD AGREEMENT WITH SREF/NAM/LOCAL WRF ON CONTINUED NEWD MOVEMENT WITH THE LOW CENTERED OVER THE GRTLKS BY 00Z FRI. OVERALL...LINGERING -DZ IN THE NE SHOULD END BY AFTN WITH CLDS CLRG FM SW TO NE AS THE LOW PULLS AWAY. TREND OF DECREASING CLDS WILL AFFECT HIGH TEMPS TODAY WITH WARMER HIGHS FCST IN THE SW DUE TO MORE AFTN SUNSHINE...SIMILAR TO WHAT OCCURRED YESTERDAY OVER NWRN AR/NERN OK WITH CLRG. ADDITIONALLY...POTENTIAL EXISTS FOR FOG TONIGHT DUE TO INHIBITED MIXING FM CLD COVER...MOIST GROUND AND BL...GOOD RADIATIONAL COOLING CONDITIONS...AND LGT WINDS WITH SFC HIGH TO THE E. NEXT CHC OF RAIN TIED TO TROF CURRENTLY APCHG ROCKY MOUNTAINS. MOST OF THE SW ENERGY SHOULD REMAIN WELL TO THE S HOWEVER MODELS HAVE BEEN COMING INTO BETTER AGREEMENT OVER THE LAST FEW DAYS WITH A MORE SHEARED SOLUTION...BRINGING A FASTER NRN SYS ACROSS NE/IA/MO. MAINTAINED GOING SCHC POPS FOR FRI NIGHT AND SAT FOR THIS SYS. H5 RIDGING RETURNS FOR THE WEEKEND BEFORE THE NEXT TROF APPROACHES ON SUN NIGHT...LEADING TO A BRIEF WARM UP FOR SAT AND SUN. THERE IS SOME MODEL DISAGREEMENT THIS PD WITH GFS/GEM BRINGING A QUICK SHORTWAVE ACROSS THE BI-STATE REGION ON SUN NIGHT IN ADVANCE OF THE MAIN TROF ON MON NIGHT/TUE BUT THIS FEATURE IS NOT SHOWN BY THE ECMWF. KEPT SUN NIGHT DRY DUE TO LOW CONFIDENCE IN THIS FEATURE. MODELS POINT TO AN ACTIVE WX PATTN MON NIGHT THROUGH TUE NIGHT DESPITE SIGNIFICANT PLACEMENT AND TIMING DIFFERENCES. CHCS OF WINTER PRECIP WILL DEPEND ON HOW COLD OF AN AIR MASS ACCOMPANIES THIS SYS. NO CHANGES MADE PAST 00Z TUE. KANOFSKY && .AVIATION... /529 AM CST THU NOV 19 2009/ FOR THE 12Z TAFS... UPPER LOW FINALLY MOVING OFF TO THE NORTHEAST WITH DRIER AIR TAKING OVER FROM THE SOUTHWEST. CLEARING LINE ALMOST TO CWA BORDER AND EXPECT AN IMPROVING TREND FROM LOW END MVFR TO VFR FROM SOUTHWEST TO NORTHEAST TODAY. STARTED TO PLACE FOG INTO FORECAST FOR TONIGHT WITH CLEAR SKIES AND LIGHT WIND EXPECTED. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Nov 19, 5:03 AM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 503 AM CST THU NOV 19 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 503 AM CST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO MAJOR FLOODING IS FORECAST ALONG PARTS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 8:25 PM CST | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Nov 19, 10:13 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 33 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.